Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 7, Pages 1021–1037 (Mi zvmmf3613)  

This article is cited in 4 scientific papers (total in 4 papers)

On calculating the dimension of strange attractors

G. G. Malinetskii, A. V. Potapov

Moscow

Full text: PDF file (1949 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:4, 39–49

Bibliographic databases:

UDC: 519.6:517.929
MSC: Primary 65K10; Secondary 37D45, 93A99
Received: 24.06.1987
Revised: 10.12.1987

Citation: G. G. Malinetskii, A. V. Potapov, “On calculating the dimension of strange attractors”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988), 1021–1037; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 39–49

Citation in format AMSBIB
\Bibitem{MalPot88}
\by G.~G.~Malinetskii, A.~V.~Potapov
\paper On calculating the dimension of strange attractors
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 7
\pages 1021--1037
\mathnet{http://mi.mathnet.ru/zvmmf3613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954820}
\zmath{https://zbmath.org/?q=an:0648.65054}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 4
\pages 39--49
\crossref{https://doi.org/10.1016/0041-5553(88)90109-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3613
  • http://mi.mathnet.ru/eng/zvmmf/v28/i7/p1021

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Malinetskiǐ, A. V. Potapov, G. Z. Tsvertsvadze, “Some qualitative features of diffusion-induced chaos”, Comput. Math. Math. Phys., 34:4 (1994), 471–478  mathnet  mathscinet  zmath  isi
    2. V. F. Daǐludenko, A. M. Krot, “Calculation of the minimal embedding dimension of a chaotic attractor on the basis of local topological analysis of phase trajectories”, Comput. Math. Math. Phys., 37:3 (1997), 311–319  mathnet  mathscinet  zmath
    3. S. D. Glyzin, “Raznostnye approksimatsii uravneniya «reaktsiya–diffuziya» na otrezke”, Model. i analiz inform. sistem, 16:3 (2009), 96–115  mathnet
    4. A. V. Kolesnichenko, “K razrabotke statisticheskoi termodinamiki i tekhniki fraktalnogo analiza dlya neekstensivnykh sistem na osnove entropii i razlichayuschei informatsii Reni”, Preprinty IPM im. M. V. Keldysha, 2018, 060, 44 pp.  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:249
    Full text:134
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021